# SDR MWEA030273

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- Aircraft time: 46,840 hours, 35,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Part number: 9267621
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AT 35,000 FEET RED MASTER WARNING LIGHT ILLUMINATED ALONG WITH THE RED CABIN ANNUCIATOR, MASK DROPPED  --  REPLACED COALESER BAG AND CLEANED BOTH WATER OUTLET SCEENS, ALSO PERFORMED A CABIN PRESSURIZATION CONTROL ADJUST, REMOVED AND REPLACED WATER SEPERATOR TEMPERTURE CONTROL VAVLE. REMOVED AND REPLACED CRACKED TUBE WITH TEMPORARY FLEX LINE, PLACED FLEX LINE ON CARRY OVER FOR REPLACEMENT AT LATER DATE.
